Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I just started accutane today and am trying to find any resources available to me so I am well informed and also so I don't harm my body in anyway. I'm wondering- at night I wash and have been citaphel (sp?) and then I apply vitamin K cream to my face (this is suppose to help with scarring) and in the morning I apply vitamin E in the morning as a moisturizer and it really is a great moisturizer. Feels nice and makes my skin so soft and smooth. Can I continue using these moisturizers? Just wondering?

Thank you,

I know this sounds silly- but I'm excited and look forward to seeing the end result.

Suzette

Share this post


Link to post
Share on other sites

It's ok to take vitamins and use them on your skin as long as it does NOT have VITAMIN A in it.

Good Luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×